Skip to main content

East Stanislaus High School

Oakdale Joint Unified School District

  • Make changes to the header and footer on the "Edit Header and Footer" tab on the left.

    The California Department of Public Health issued a memo on 9/21/22 to school districts warning about the epidemic of extremely potent and dangerous synthetic opioids such as “Fentanyl” that has been a major contributor to drug overdoses in California. (click for more info)

    Dear OJUSD Families,

     

     The California Department of Public Health issued a memo to school districts on September 21, 2022, warning about the epidemic of extremely potent and dangerous synthetic opioids such as fentanyl that have been a major contributor to drug overdoses in California.  

     

    According to the CDPH notice:

    • Emergency department visits related to non-fatal opioid overdoses in California’s youth ages 10-19 years more than tripled from 2018 (379 total) to 2020 (1,222 total).
    • Opioid-related overdose deaths in California’s youth ages 10-19 years increased from 2018 (54 total) to 2020 (274 total), marking a 407 percent increase over two years, largely driven by fentanyl.
    • Fentanyl-related overdose deaths in California’s youth ages 10-19 years increased from 2018 (36 total) to 2020 (261 total), a 625 percent increase.

    Of most concern is the trend of brightly-colored fentanyl (referred to as rainbow fentanyl). Rainbow fentanyl can be found in many forms, including pills, powder, and blocks that can resemble sidewalk chalk or candy. With Halloween fast approaching, we strongly encourage parents to stay vigilant and speak with their children about the dangers of consuming anything that they are not fully assured is from a safe source.

     

    Any pill (regardless of its color, shape, or size) that does not come from a health care provider or pharmacist can contain fentanyl and can be deadly.

     

    The district is investigating measures to respond to this dangerous trend including counteractive agents.

     

    Please feel free to visit the following sources on Overdose Prevention for more information, including resources for adult role models:  

    Thank you!

    Dave Kline, Ed.D.

    Superintendent

     

     

    23 de septiembre, 2022

     

    Estimadas familias de OJUSD, 

     

    El Departamento de Salud Pública de California ha enviado un memo a los distritos escolares el 21 de septiembre, 2022, advirtiendoles sobre la pandemia de opioides sintéticos extremadamente potentes y peligrosos como el fentanyl el cual ha sido el contribuidor mayor en las sobredosis que han ocurrido en California.  

     

    De acuerdo con la notificación del CDPH: 

     

    ·  Las visitas a las salas de emergencia relacionadas con sobredosis no fatales entre los jóvenes de 10-19 años de edad en el estado de California ha triplicado desde el 2018 (379 casos en total) al 2020 (1,222 en total). 

    ·  Las sobredosis fatales de opioides en California entre los jóvenes de 10-19 años de edad han aumentado desde el 2018 (54 en total) a 2020 (274 en total), marcando un 407 por ciento de aumento en los últimos dos años, de gran manera por culpa del fentanyl. 

    ·  Las sobredosis fatales entre los jóvenes de 10-19 años en California ha aumentado desde el 2018 (36 en total) al 2020 (261 en total), un aumento del 625 por ciento.  

     

    De suma preocupación es la tendencia del fentanyl de colores brillantes (al cual se conoce como "rainbow fentanyl" (fentanyl de arcoiris).  El fentanyl de arcoiris puede encontrarse de muchas formas, incluyendo píldoras, polvo, y bloques que parecen tiza para la acera o dulces.  Con la celebración de Halloween (Dia de las brujas) que se está acercando rápidamente, les animamos a los padres a mantenerse vigilantes y hablar con sus niños sobre el peligro de consumir algo que no pueden verificar se haya recibido de una fuente segura.     

     

    Cualquier píldora (sin importar el color, la forma, o el tamaño) que no proviene de un proveedor de cuidados médicos o farmacia puede contener fentanyl y puede ser mortal.  

    El distrito está investigando medidas para responder a esta tendencia peligrosa incluyendo el uso de agentes contrarrestantes.  

     

    Por favor visite los siguientes recursos para la Prevención de Sobredosis para más información, incluyendo recursos para adultos que sirven de ejemplo para los jóvenes:   

    ·  http://www.cdph.ca.gov/stopoverdose

    ·  https://www.cdc.gov/stopoverdose/fentanyl/index.html

    ·  https://www.cdc.gov/stopoverdose/fentanyl/pdf/Fentanyl_Fact_Sheet_508c.pdf

     

    ¡Muchas gracias! 

     

    Dave Kline, Ed.D.

    Superintendente

    East Stanislaus High School has a new website!

    The new address is https://www.eaststan.com/